# SDR 97ZZZM590

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N465AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21528
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 07912
- Condition: Missing
- Location: Cabin
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E-PATH LIGHT HAS MISSING LENS AND BULB AT SEAT ROW 12 DEF.  REPLACED THE E-PATH LIGHT LENS AND BULB AT SEAT ROW 12DEF. P/N OF THE LENS 07912.
